# SDR MASA2010010200006

- Difficulty date: January 2, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 30,356 hours, 25,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMERGENCY BULBS IN CABIN INOP.  RELAMPED OPS CHECK NORMAL AT THIS TIME.
